Zhi-Zhong CHEN


Computational Complexity of Predicting Periodicity in the Models of Lorentz Lattice Gas Cellular Automata
Takeo HAGIWARA Tatsuie TSUKIJI Zhi-Zhong CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/06/01
Vol. E99-A  No. 6  pp. 1034-1049
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
cellular automatacomputational complexityLorentz lattice gasLangton's antPSPACE-complete
 Summary | Full Text:PDF

Parameterized Algorithms for Disjoint Matchings in Weighted Graphs with Applications
Zhi-Zhong CHEN Tatsuie TSUKIJI Hiroki YAMADA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/06/01
Vol. E99-A  No. 6  pp. 1050-1058
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
fixed-parameter algorithmsrandomized algorithmsmatchingscolor-codinguniversal sets
 Summary | Full Text:PDF

A Deterministic Approximation Algorithm for Maximum 2-Path Packing
Ruka TANAHASHI Zhi-Zhong CHEN 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2010/02/01
Vol. E93-D  No. 2  pp. 241-249
Type of Manuscript:  Special Section PAPER (Special Section on Foundations of Computer Science)
Category: 
Keyword: 
2-path packing problemapproximation algorithmderandomizationpessimistic estimator method
 Summary | Full Text:PDF

Parallel Algorithms for Maximal Linear Forests
Ryuhei UEHARA Zhi-Zhong CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1997/04/25
Vol. E80-A  No. 4  pp. 627-634
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
parallel algorithmsrandomized parallel algorithmsgraph algorithmslinear forestsmaximal matchingsmaximal independent sets
 Summary | Full Text:PDF

Parallel Algorithms for the Maximal Tree Cover Problems
Zhi-Zhong CHEN Takumi KASAI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1992/01/25
Vol. E75-D  No. 1  pp. 30-34
Type of Manuscript:  Special Section PAPER (Special Section on Theoretical Foundations of Computing)
Category: 
Keyword: 
computatiomal complexityparallel algorithmsmaximal independent set problemmaximal matching problemmaximal tree cover problems
 Summary | Full Text:PDF

Grammatical Characterizations of P and PSPACE
Zhi-Zhong CHEN Seinosuke TODA 
Publication:   IEICE TRANSACTIONS (1976-1990)
Publication Date: 1990/09/25
Vol. E73-E  No. 9  pp. 1540-1548
Type of Manuscript:  PAPER
Category: Automaton, Language and Theory of Computing
Keyword: 
 Summary | Full Text:PDF